Alert archive / Mississippi / River Flood Warnings in 2015
River Flood Warning 52, NWS Jackson, MS
NWS Jackson, MS issued this river flood warning at Apr 25, 2015, 9:53 AM CDT for Yazoo County, Mississippi. It took effect at Apr 27, 2015, 2:30 AM CDT. It was in force for 7 days.
The area
The outline as issued.
The facts
- Issued
- Apr 25, 2015, 9:53 AM CDT (14:53 UTC)
- In effect from
- Apr 27, 2015, 2:30 AM CDT
- Expired
- May 4, 2015, 2:30 AM CDT
- In force
- 7 days
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Flood severity
- Minor
County Yazoo County, MS
The river
Written for the forecast point Yazoo River at Yazoo City (YZOM6).
- Action stage
- 28 ft
- Minor stage
- 29 ft
- Moderate stage
- 36 ft
- Major stage
- 43 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
305
WGUS44 KJAN 251453
FLWJAN
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON, MS
953 AM CDT SAT APR 25 2015
...The National Weather Service in Jackson has issued a Flood Warning
for the following rivers in Mississippi...
Yazoo River At Yazoo City affecting Yazoo County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive or walk through areas where water covers roadway! The
water may be deeper than it appears. Remember...Turn around, don't
drown!
Forecasts are based on rainfall that has occurred and that which is
forecast to occur. Routine 12 hours of forecast rainfall is used for
most sites.
Additional information is available at:
http://ahps.srh.noaa.gov/ahps2/index.php?wfo=jan
The next regularly scheduled update is expected tonight between 8 and
10 PM.
&&
MSC163-262053-
/O.NEW.KJAN.FL.W.0052.150427T0730Z-000000T0000Z/
/YZOM6.1.ER.150427T0730Z.150428T1800Z.000000T0000Z.NO/
953 AM CDT SAT APR 25 2015
The National Weather Service in Jackson has issued a
* Flood Warning for
The Yazoo River At Yazoo City
* from late Sunday night until further notice.
* At 9:00 AM Saturday the stage was 26.8 feet.
* Minor flooding is forecast.
* Flood stage is 29.0 feet.
* Forecast...The river will rise above flood stage by early Monday
morning and will continue to rise to near 30.0 feet by early
Tuesday afternoon.
* Impact...At 29.0 feet...Minor over bank flooding is occurring
along the river.
&&
Flood Observed Forecast 7 AM Crest
Location Stg Stg Day Time Sun Mon Tue Crest Time Date
Lower Yazoo River
Yazoo City 29 26.8 Sat 09 AM 28.0 29.3 29.9 30.0 01 PM 04/28
&&
LAT...LON 3262 9073 3285 9055 3302 9051 3301 9033
3283 9042 3259 9062
$$4 follow-up statements
519
WGUS84 KJAN 260246
FLSJAN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON, MS
946 PM CDT SAT APR 25 2015
...The Flood Warning continues for the following rivers in
Mississippi...
Yazoo River At Yazoo City affecting Yazoo County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive or walk through areas where water covers roadway! The
water may be deeper than it appears. Remember...Turn around, don't
drown!
Forecasts are based on rainfall that has occurred and that which is
forecast to occur. Routine 12 hours of forecast rainfall is used for
most sites. Routine 48 hours of forecast rainfall is used on Tibbee
Creek...Luxapallila Creek...Noxubee River...and the Tombigbee River.
The next regularly scheduled update is expected between 8 and 10 AM.
&&
MSC163-270846-
/O.EXT.KJAN.FL.W.0052.150427T0730Z-150501T1100Z/
/YZOM6.1.ER.150427T0730Z.150428T1800Z.150430T2000Z.NO/
946 PM CDT SAT APR 25 2015
The Flood Warning continues for the Yazoo River At Yazoo City
* from late Sunday night to Friday morning.
* At 9:00 PM Saturday the stage was 27.2 feet.
* Minor flooding is forecast.
* Flood stage is 29.0 feet.
* Forecast...The river will rise above flood stage by early Monday
morning and will continue to rise to near 30.0 feet by early
Tuesday afternoon. The river will fall below flood stage by
Thursday afternoon.
* Impact...At 29.0 feet...Minor over bank is flooding is occurring
along the river.
&&
Flood Observed Forecast 7 AM Crest
Location Stg Stg Day Time Sun Mon Tue Crest Time Date
Lower Yazoo River
Yazoo City 29 27.2 Sat 09 PM 27.9 29.3 29.9 30.0 01 PM 04/28
&&
LAT...LON 3262 9073 3285 9055 3302 9051 3301 9033
3283 9042 3259 9062
$$145
WGUS84 KJAN 261355
FLSJAN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON, MS
855 AM CDT SUN APR 26 2015
...The Flood Warning continues for the following rivers in
Mississippi...
Yazoo River At Yazoo City affecting Yazoo County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive or walk through areas where water covers roadway! The
water may be deeper than it appears. Remember...Turn around, don't
drown!
Forecasts are based on rainfall that has occurred and that which is
forecast to occur. Routine 12 hours of forecast rainfall is used for
most sites.
Additional information is available at:
http://ahps.srh.noaa.gov/ahps2/index.php?wfo=jan
The next regularly scheduled update is expected tonight between 8 and
10 PM.
&&
MSC163-271955-
/O.EXT.KJAN.FL.W.0052.150428T0900Z-150502T0000Z/
/YZOM6.1.ER.150428T0900Z.150429T1800Z.150501T0900Z.NO/
855 AM CDT SUN APR 26 2015
...Flood Warning extended until Friday evening...
The Flood Warning continues for
The Yazoo River At Yazoo City
* from late Monday night to Friday evening.
* At 8:00 AM Sunday the stage was 27.7 feet.
* Minor flooding is forecast.
* Flood stage is 29.0 feet.
* Forecast...The river will rise above flood stage by Tuesday morning
and will continue to rise to near 30.0 feet by early Wednesday
afternoon.
* Impact...At 29.0 feet...Minor over bank is flooding is occurring
along the river.
&&
Flood Observed Forecast 7 AM Crest
Location Stg Stg Day Time Mon Tue Wed Crest Time Date
Lower Yazoo River
Yazoo City 29 27.7 Sun 08 AM 28.4 29.1 29.7 30.0 01 PM 04/29
&&
LAT...LON 3262 9073 3285 9055 3302 9051 3301 9033
3283 9042 3259 9062
$$478
WGUS84 KJAN 270158
FLSJAN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON, MS
857 PM CDT SUN APR 26 2015
...The Flood Warning continues for the following rivers in
Mississippi...
Yazoo River At Yazoo City affecting Yazoo County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive or walk through areas where water covers roadway! The
water may be deeper than it appears. Remember...Turn around, don't
drown!
Forecasts are based on rainfall that has occurred and that which is
forecast to occur. Routine 12 hours of forecast rainfall is used for
most sites. Routine 48 hours of forecast rainfall is used on Tibbee
Creek...Luxapallila Creek...Noxubee River...and the Tombigbee River.
The next regularly scheduled update is expected between 8 and 10 AM.
&&
MSC163-280757-
/O.EXT.KJAN.FL.W.0052.150428T0900Z-150501T2300Z/
/YZOM6.1.ER.150428T0900Z.150429T1800Z.150501T0800Z.NO/
857 PM CDT SUN APR 26 2015
The Flood Warning continues for the Yazoo River At Yazoo City
* from late Monday night to Friday evening.
* At 8:00 PM Sunday the stage was 28.0 feet.
* Minor flooding is forecast.
* Flood stage is 29.0 feet.
* Forecast...The river will rise above flood stage by early Tuesday
morning and will continue to rise to near 30.0 feet by early Wednesday
afternoon. The river will fall below flood stage by Friday morning.
* Impact...At 29.0 feet...Minor over bank is flooding is occurring
along the river.
&&
Flood Observed Forecast 7 AM Crest
Location Stg Stg Day Time Mon Tue Wed Crest Time Date
Lower Yazoo River
Yazoo City 29 28.0 Sun 08 PM 28.3 29.1 29.9 30.0 01 PM 04/29
&&
LAT...LON 3262 9073 3285 9055 3302 9051 3301 9033
3283 9042 3259 9062
$$588
WGUS84 KJAN 271546
FLSJAN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON, MS
1046 AM CDT MON APR 27 2015
...The Flood Warning is cancelled for the following rivers
in Mississippi...
Yazoo River At Yazoo City affecting Yazoo County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive or walk through areas where water covers roadway! The
water may be deeper than it appears. Remember...Turn around, don't
drown!
Forecasts are based on rainfall that has occurred and that which is
forecast to occur. Routine 12 hours of forecast rainfall is used for
most sites.
Additional information is available at:
http://ahps.srh.noaa.gov/ahps2/index.php?wfo=jan
The next regularly scheduled update is expected tonight between 8 and
10 PM.
&&
MSC163-271616-
/O.CAN.KJAN.FL.W.0052.000000T0000Z-150501T2300Z/
/YZOM6.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1046 AM CDT MON APR 27 2015
The Flood Warning is cancelled for
The Yazoo River At Yazoo City.
* At 10:00 AM Monday the stage was 28.0 feet.
* Flood stage is 29.0 feet.
* Forecast...The river is cresting this morning.
river will fall to 28.0 feet by .
&&
Flood Observed Forecast 7 AM Crest
Location Stg Stg Day Time Tue Wed Thu Crest Time Date
Lower Yazoo River
Yazoo City 29 28.0 Mon 10 AM 28.0 27.7 27.3 cresting
&&
LAT...LON 3262 9073 3285 9055 3302 9051 3301 9033
3283 9042 3259 9062
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this river flood warning went out at Apr 25, 5:00 AM CDT, 4 hours 53 minutes earlier.
Area forecast discussion, Apr 25, 5:00 AM CDT, 4 hours 53 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON MS 500 AM CDT SAT APR 25 2015 .SHORT TERM...TODAY THROUGH SUNDAY NIGHT...IT HAS BEEN AN ACTIVE NIGHT...ESPECIALLY NORTH OF INTERSTATE TWENTY...AS RESIDENTS OF THE LOWER MS VALLEY HAVE HAD TO DEAL WITH A BOWING LINE OF THUNDERSTORMS WITH POCKETS OF VERY STRONG WINDS. THERE WAS ALSO A HANDFUL OF RADAR AND REPORTED DAMAGE SIGNATURES SUGGESTIVE OF BRIEF TORNADOES SPINNING UP WITH SOME OF THE BOWING LINE SEGMENTS...BUT WE WILL HAVE TO WAIT UNTIL LATER TODAY TO START SURVEY EFFORTS WHICH MAY OR MAY NOT CONFIRM TORNADO TOUCHDOWNS. AS I WRITE THE TAIL END OF THIS LINE OF THUNDERSTORMS IS ABOUT TO EXIT INTO ALABAMA WITH A REMNANT OUTFLOW BOUNDARY SLOWLY SINKING SOUTH TOWARD THE HIGHWAY 84 CORRIDOR. TORNADO WATCH NUMBER 106 STILL IN EFFECT FOR A FEW COUNTIES IN EAST CENTRAL MS WILL LIKELY BE CANCELLED VERY SHORTLY AFTER AFOREMENTIONED LINE ENTIRELY CLEARS TO THE EAST. DESPITE THE BULK OF STORMS EXITING EARLY THIS MORNING THE FORECAST FOR OUR REGION TODAY WILL BE TRICKY OWING TO THE FACT THAT THE SOUTHERN FRINGE OF A SOUTHERN STREAM DISTURBANCE STILL HAS TO PASS THROUGH THE AREA BEFORE EVENING. WINDS THROUGHOUT THE ATMOSPHERE WILL BE GRADUALLY VEERING THROUGH THE DAY...WHICH IN GENERAL WILL HAVE THE EFFECT OF LOWERING MOISTURE LEVELS (ALTHOUGH MAYBE NOT RIGHT AT THE SURFACE). BEST MOISTURE DEPTH AND USABLE INSTABILITY (WHICH COULD BE QUITE IMPRESSIVE CONSIDERING COLD TEMPS ALOFT) WILL RESIDE SOUTH OF I-20 WITH THE LINGERING EFFECT OF THE BAROCLINIC ZONE LEFT IN THE WAKE OF OVERNIGHT STORMS PERHAPS ACTING AS A TRIGGER FOR CONVECTIVE INITIATION IN THOSE PARTS. ANY DEEP CONVECTION THAT GETS GOING IN THE UNSTABLE AND SHEARED ENVIRONMENT WILL POTENTIALLY BE TROUBLE AND WORTH OF KEEPING A MENTION OF SEVERE POTENTIAL IN SOUTHERN ZONES FOR PRIMARILY THE RISK OF DAMAGING WINDS AND HAIL. FURTHER NORTH THE DRYING MID LAYERS OF THE ATMOSPHERE WILL BE A CONSIDERABLE HINDRANCE TO DEEP...VIGOROUS...CONVECTION AND IT IS MOST LIKELY THOSE AREAS WILL REMAIN DRY LATER TODAY. HOWEVER...IT IS WORTH NOTING A ONE OR TWO HIRES MODEL RUNS HAS PRODUCED A STRAY POTENT STORM ACROSS THE NORTH DESPITE THE MOISTURE DEFICIENCIES SO IT IS AN ASPECT OF THE FORECAST THAT WILL HAVE TO BE MONITORED CLOSELY THROUGHOUT THE DAY. EXPECT ALL LINGERING LATE AFTERNOON CONVECTION TO DIE IN THE EARLY EVENING WITH DRY WEATHER OVERNIGHT. THE ACTUAL COLD FRONT WILL STILL REMAIN OFF TO OUR NORTH SO TEMPERATURES WILL GENERALLY REMAIN QUITE MILD. ON SUNDAY HIGHER CLOUDS WILL BEGIN INCREASING LATER IN THE DAY WITH THE COLD FRONT TRAILING THE CURRENT SYSTEM FINALLY COMING INTO NORTHERN ZONES IN THE AFTERNOON. BUT EVEN WITH THE ARRIVAL OF THIS FRONT TEMPERATURES SHOULD PEAK WELL UP INTO THE 80S IN MOST AREAS (WHICH SHOULD PROBABLY MAKE FOR THE WARMEST DAY OF THE YEAR SO FAR). SOME LOCATIONS ALONG AND SOUTH OF THE HIGHWAY 84 CORRIDOR COULD EVEN MANAGE TO HIT THE 90 DEGREE MARK. ON SUNDAY NIGHT ANOTHER SOUTHERN STREAM DISTURBANCE MOVING INTO THE PLAINS WILL BEGIN TRYING TO INITIATE MOISTURE RETURN UP INTO OUR SOUTHERN ZONES NEAR THE INCOMING FRONT (WHICH SHOULD STALL BY LATER IN THE NIGHT). A FEW OUTLYING MODEL SOLUTIONS DEPICT DECAYING STORM CLUSTERS RIDING SOUTHEAST FROM THE RED RIVER VALLEY TOWARD OUR REGION BEFORE DAYBREAK MONDAY ALONG THIS BAROCLINIC ZONE. POPS KEPT AT NO MORE THAN 20 PERCENT THOUGH CONSIDERING THE CONSENSUS SOLUTION IS TO REMAIN MOSTLY DRY UNTIL AT LEAST THE DAYTIME MONDAY. /BB/ .LONG TERM...MONDAY THROUGH FRIDAY...MAIN FOCUS IN THE EXTENDED IS ON RAIN CHANCES DURING THE FIRST HALF OF THE WEEK. TO BEGIN THE NEW WORK WEEK THE UPPER LEVEL PATTERN WILL FEATURE BROAD TROUGHING OVER MUCH OF THE CENTRAL AND EASTERN CONUS WITH RIDGING ALONG THE PACIFIC COAST. A CLOSED OFF MID/UPPER LOW WILL TRACK SLOWLY FROM THE TX PANHANDLE MONDAY INTO THE MID MS VALLEY BY WEDNESDAY. WITH THE TROUGH DIGGING RATHER FAR TO THE SOUTH...THE SURFACE LOW WILL ALSO FOLLOW A MORE SOUTHERLY PATH THAN RECENT SYSTEMS...DEVELOPING CLOSE TO THE COAST DURING THE DAY MONDAY AND TRACKING TO THE NORTH CENTRAL GULF OFF THE MS/AL COAST BY TUESDAY NIGHT. AS DISTURBANCES PINWHEEL AROUND THE UPPER LOW...SHOWERS WILL SPREAD BACK INTO THE AREA MONDAY INTO MONDAY NIGHT AHEAD OF THE SYSTEM. EVEN BETTER RAIN CHANCES LOOK TO EXIST MONDAY NIGHT OVERNIGHT INTO TUESDAY AS AN INVERTED TROUGH EXTENDING NORTHWARD FROM THE SURFACE CYCLONE SHIFTS ACROSS THE FORECAST AREA. AS WE REMAIN ON THE NORTH SIDE OF THE LOW TRACK...SURFACE BASED INSTABILITY WILL BE VERY LIMITED THOUGH THUNDER WILL REMAIN POSSIBLE THANKS TO ELEVATED INSTABILITY AND RESPECTABLE DEEP LAYER SHEAR. AS MENTIONED IN PREVIOUS DISCUSSIONS THERE IS SOME POTENTIAL FOR COASTAL CONVECTION TO LIMIT ACTIVITY ACROSS OUR AREA DURING A PORTION OF THIS TIME FRAME. PRECIP WILL TAPER OFF WEDNESDAY AS THE SYSTEM SHIFTS EAST OF THE AREA. AS THE UPPER TROUGH SHIFTS TO THE ATLANTIC SEABOARD...GUIDANCE SHOWS GOOD AGREEMENT ON UPPER RIDGING BUILDING ACROSS THE REMAINDER OF THE COUNTRY...WITH A BROAD SURFACE HIGH BUILDING OVER OUR AREA BRINGING DRY WEATHER THROUGH THE END OF THE WEEK. /DL/ && .AVIATION...POCKETS OF MVFR/IFR CONDITIONS DUE TO CEILINGS WILL BE POSSIBLE ACROSS THE REGION THIS MORNING THROUGH 10 AM OF SO AND SCATTERED SHOWERS AND A FEW STORMS CANNOT BE RULED OUT DURING THIS TIME (ESPECIALLY ALONG AND SOUTH OF I-20). BY LATER IN THE MORNING AND INTO THE AFTERNOON CEILINGS SHOULD BE MAINLY VFR ALTHOUGH A FEW SHOWERS AND STORMS WILL REMAIN POSSIBLE (PARTICULAR AROUND PIB/HBG). WINDS WILL BE FROM THE SOUTHWEST AND OCCASIONALLY GUSTY. /BB/ && .PRELIMINARY POINT TEMPS/POPS... JACKSON 85 67 88 61 / 35 11 6 15 MERIDIAN 83 66 87 59 / 30 13 6 12 VICKSBURG 86 66 87 62 / 33 10 7 19 HATTIESBURG 85 68 90 65 / 40 11 6 15 NATCHEZ 85 67 87 64 / 54 8 5 19 GREENVILLE 87 63 82 58 / 14 7 7 19 GREENWOOD 85 62 83 56 / 15 9 6 14 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. && BB/DL
Hazardous weather outlook, Apr 25, 5:16 AM CDT, 4 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 516 AM CDT SAT APR 25 2015 ARZ074-075-LAZ007>009-015-016-023-025-MSZ018-019-025>053-261030- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON-FRANKLIN-TENSAS-BOLIVAR-SUNFLOWER-LEFLORE-GRENADA-CARROLL- MONTGOMERY-WEBSTER-CLAY-LOWNDES-CHOCTAW-OKTIBBEHA-WASHINGTON- HUMPHREYS-HOLMES-ATTALA-WINSTON-NOXUBEE-ISSAQUENA-SHARKEY-YAZOO- LEAKE-NESHOBA-KEMPER-WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE- CLAIBORNE- 516 AM CDT SAT APR 25 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHEASTERN ARKANSAS...MUCH OF CENTRAL MISSISSIPPI...AND PORTIONS OF NORTHEASTERN LOUISIANA. .DAY ONE...TODAY AND TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NOT EXPECTED THROUGH NEXT FRIDAY. LAZ024-026-MSZ054>066-072>074-261030- CATAHOULA-CONCORDIA-COPIAH-SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON- ADAMS-FRANKLIN-LINCOLN-LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES- MARION-LAMAR-FORREST- 516 AM CDT SAT APR 25 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST LOUISIANA AND SOUTHERN MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT TORNADOES THREAT...LIMITED TIMING...TODAY SEVERE THUNDERSTORMS THREAT...LIMITED TIMING...TODAY A FEW SEVERE THUNDERSTORMS WILL BE POSSIBLE TODAY...MAINLY SOUTH OF INTERSTATE TWENTY...WITH THE MAIN RISKS BEING DAMAGING WIND GUSTS AND HAIL UP TO THE SIZE OF GOLF BALLS. A TORNADO IN ASSOCIATION WITH THIS ACTIVITY CANNOT BE RULED OUT. (WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=1) .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION TODAY. 50 && ...HAZARD LEGEND... *TORNADOES* EXTREME...CONFIDENT IN STRONG TORNADOES WITH RATINGS EF2 OR GREATER. SIGNIFICANT...STRONG TORNADOES POSSIBLE WITH RATINGS EF2 OR GREATER. ELEVATED...CONFIDENT IN TORNADOES. LIMITED...TORNADOES POSSIBLE. *SEVERE THUNDERSTORMS* EXTREME...CONFIDENT IN SEVERE THUNDERSTORMS WITH WIND GUSTS OF 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL. SIGNIFICANT...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL. ELEVATED...CONFIDENT IN SEVERE THUNDERSTORMS WITH WINDS GUSTS OF 60 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL. LIMITED...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF 60 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN HOME PAGE... WWW.WEATHER.GOV/JAN STAY AWARE, STAY SAFE NWS JAN BRIEFING PAGE... WWW.SRH.NOAA.GOV/JAN/?N=SAFE FIND NWS JAN ON FACEBOOK... WWW.FACEBOOK.COM/NWSJACKSONMS FOLLOW NWS JAN ON TWITTER... @NWSJACKSONMS ...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES... STORM PREDICTION CENTER (SPC)... WWW.SPC.NOAA.GOV/ SPC...MESO ANALYSIS... WWW.SPC.NOAA.GOV/EXPER/MESOANALYSIS/NEW/# SPC...DAY 1 THROUGH 3 OUTLOOKS... WWW.SPC.NOAA.GOV/PRODUCTS/OUTLOOK/ SPC...STORM REPORTS... WWW.SPC.NOAA.GOV/CLIMO/ NWS JAN CURRENT SVR/TOR WATCHES... WWW.SRH.NOAA.GOV/RTIMAGES/JAN/WATCH/TOASVA.PNG PLEASE CONVERT ALL WEB ADDRESSES TO LOWER CASE BEFORE ENTERING!
In the hours before
Special weather statement, Apr 25, 4:45 AM CDT, 5 hours 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
445 AM CDT SAT APR 25 2015
MSZ038-251015-
WINSTON MS-
445 AM CDT SAT APR 25 2015
...A STRONG THUNDERSTORM WILL AFFECT WINSTON COUNTY UNTIL 515 AM
CDT...
AT 444 AM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM
NEAR CENTER RIDGE...OR 7 MILES SOUTHWEST OF LOUISVILLE...MOVING EAST
AT 80 MPH.
DIME SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.
THIS STRONG THUNDERSTORM WILL BE NEAR...
MILLCREEK AROUND 455 AM CDT.
OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE NOXAPATER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3293 8916 3293 8919 3307 8927 3323 8882
3294 8882
TIME...MOT...LOC 0944Z 252DEG 70KT 3304 8914
7Local storm report, Apr 25, 5:36 AM CDT, 4 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
536 AM CDT SAT APR 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0310 AM TSTM WND DMG 15 SW DE KALB 32.61N 88.84W
04/25/2015 KEMPER MS LAW ENFORCEMENT
TREE DOWN ON HIGHWAY 495
0315 AM TSTM WND DMG 10 SW DE KALB 32.67N 88.78W
04/25/2015 KEMPER MS LAW ENFORCEMENT
SCATTERED POWER LINES DOWN
&&Local storm report, Apr 25, 6:17 AM CDT, 3 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
617 AM CDT SAT APR 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0150 AM TSTM WND DMG 1 W CANTON 32.61N 90.04W
04/25/2015 MADISON MS BROADCAST MEDIA
A TREE FELL ON A HOME ON W ACADEMY ST
&&
DLLocal storm report, Apr 25, 6:32 AM CDT, 3 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
632 AM CDT SAT APR 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0115 AM TSTM WND DMG SATARTIA 32.67N 90.54W
04/25/2015 YAZOO MS PUBLIC
SEVERAL TREES DOWNED
&&
DLLocal storm report, Apr 25, 6:52 AM CDT, 3 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE JACKSON MS
652 AM CDT SAT APR 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1152 PM TSTM WND DMG BASTROP 32.77N 91.91W
04/24/2015 MOREHOUSE LA LAW ENFORCEMENT
SEVERAL TREES DOWNED ACROSS MOREHOUSE PARISH
1218 AM TSTM WND DMG OAK GROVE 32.86N 91.39W
04/25/2015 WEST CARROLL LA LAW ENFORCEMENT
TREES AND UTILITY POLES DOWNED AROUND WEST CARROLL PARISH
1220 AM TSTM WND DMG DARNELL 32.68N 91.45W
04/25/2015 WEST CARROLL LA LAW ENFORCEMENT
TREE DOWNED ACROSS LA HWY 17
1230 AM TSTM WND DMG 7 NW LEFLORE 33.77N 90.13W
04/25/2015 GRENADA MS EMERGENCY MNGR
TREE DOWNED ALONG MS HWY 8 NEAR THE GRENADA TALLAHATCHIE
COUNTY LINE.
1235 AM TSTM WND DMG LAKE PROVIDENCE 32.81N 91.18W
04/25/2015 EAST CARROLL LA LAW ENFORCEMENT
DOWNED UTILITY LINES AND SNAPPED UTILITY POLES IN EAST
CARROLL PARISH
1248 AM TSTM WND GST 1 N ONWARD 32.74N 90.94W
04/25/2015 M83.00 MPH SHARKEY MS BROADCAST MEDIA
MEASURED ON ROOF OF STATIONARY STORM CHASE VEHICLE
0115 AM TSTM WND DMG SATARTIA 32.67N 90.54W
04/25/2015 YAZOO MS PUBLIC
SEVERAL TREES DOWNED
0130 AM TSTM WND DMG BENTONIA 32.65N 90.37W
04/25/2015 YAZOO MS PUBLIC
SIDING DAMAGE TO A HOME AND A GUTTER TORN OFF A SHOP
BUILDING.
0147 AM TSTM WND GST 5 N MADISON 32.53N 90.12W
04/25/2015 M65.00 MPH MADISON MS MESONET
OBSERVED BY PRIVATE WEATHER STATION NEAR GLUCKSTADT
0150 AM TSTM WND DMG 1 S CANTON 32.60N 90.03W
04/25/2015 MADISON MS BROADCAST MEDIA
TREES UPROOTED
0150 AM TSTM WND DMG 1 W CANTON 32.61N 90.04W
04/25/2015 MADISON MS BROADCAST MEDIA
A TREE FELL ON A HOME ON W ACADEMY ST
0152 AM TSTM WND DMG 2 E CANTON 32.61N 90.00W
04/25/2015 MADISON MS PUBLIC
SEVERAL SHINGLES BLOWN OFF A HOME ON THE EAST CITY OF
CANTON
0158 AM TSTM WND DMG 6 N ETHEL 33.21N 89.46W
04/25/2015 ATTALA MS PARK/FOREST SRVC
TREE DOWNED ACROSS THE NATCHEZ TRACE NEAR MILEPOST 173
0217 AM TSTM WND DMG 6 NNW LENA 32.66N 89.65W
04/25/2015 LEAKE MS EMERGENCY MNGR
DEBRIS IN ROAD ON MS HWY 25 AT MS HWY 13. POSSIBLE
TORNADO
0218 AM TSTM WND DMG LUDLOW 32.57N 89.71W
04/25/2015 SCOTT MS EMERGENCY MNGR
FALLEN TREE CRUSHED CAMPER AND CAR. WIND SPEED ESTIMATED
AROUND 60 MPH.
0225 AM TSTM WND DMG 4 W SEBASTOPOL 32.57N 89.40W
04/25/2015 SCOTT MS EMERGENCY MNGR
SCATTERED TREES DOWN ACROSS NORTHERN SCOTT COUNTY
0225 AM TSTM WND DMG WALNUT GROVE 32.60N 89.46W
04/25/2015 LEAKE MS EMERGENCY MNGR
NUMEROUS TREES DOWN ACROSS HIGHWAY 35 JUST NORTH OF
WALNUT GROVE
0228 AM TSTM WND DMG 4 SSE CARTHAGE 32.69N 89.51W
04/25/2015 LEAKE MS EMERGENCY MNGR
TREE DOWNED ACROSS MS HWY 35 NEAR TWIN CITY
0230 AM TSTM WND DMG 4 SE CARTHAGE 32.70N 89.49W
04/25/2015 LEAKE MS EMERGENCY MNGR
TREES DOWNED ALONG MS HWY 488. POSSIBLE TORNADO.
0246 AM TSTM WND DMG 3 NNE DIXON 32.70N 89.19W
04/25/2015 NESHOBA MS EMERGENCY MNGR
TREES DOWNED ACROSS MS HWY 485 NEAR CO RD 361...CAUSING A
MULTIVEHICLE ACCIDENT
0247 AM TSTM WND DMG UNION 32.57N 89.12W
04/25/2015 NEWTON MS EMERGENCY MNGR
TREES AND POWERLINES DOWN AT A FEW LOCATIONS IN UNION
0249 AM TSTM WND DMG 2 N NESHOBA 32.65N 89.14W
04/25/2015 NESHOBA MS EMERGENCY MNGR
TREES DOWNED ALONG MS HWY 15
0250 AM TSTM WND DMG 4 W BETHSAIDA 32.69N 89.11W
04/25/2015 NESHOBA MS EMERGENCY MNGR
TREES DOWNED ALONG CO RD 347 NEAR CO RD 444
0254 AM TSTM WND DMG 1 W BETHSAIDA 32.68N 89.05W
04/25/2015 NESHOBA MS EMERGENCY MNGR
TREES DOWNED ACROSS THE ROAD ALONG CO RD 448 BETWEEN CO
RD 525 AND MS HWY 19
0254 AM TSTM WND DMG 1 W BETHSAIDA 32.68N 89.05W
04/25/2015 NESHOBA MS EMERGENCY MNGR
SHED WAS DESTROYED...ANOTHER SHED HAD TIN BLOWN OFF...TIN
BLOWN OFF A CHICKEN HOUSE...POWER LINES DOWNED ALONG CO
RD 525 NEAR CO RD 448
0310 AM TSTM WND DMG 15 SW DE KALB 32.61N 88.84W
04/25/2015 KEMPER MS LAW ENFORCEMENT
TREE DOWN ON HIGHWAY 495
0315 AM TSTM WND DMG 10 SW DE KALB 32.67N 88.78W
04/25/2015 KEMPER MS LAW ENFORCEMENT
SCATTERED POWER LINES DOWN
&&
DLLocal storm report, Apr 25, 8:57 AM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
857 AM CDT SAT APR 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1200 AM FLASH FLOOD DERMOTT 33.53N 91.44W
04/25/2015 CHICOT AR EMERGENCY MNGR
WATER RUNNING ACROSS HIGHWAY 35 AND SEVERAL STREETS
FLOODED IN DERMOTT REPORTED BY DERMOTT EM
&&
ECThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 24, 8:21 PM CDT | Special Weather Statement | JAN | Washington | 39 min |
| Apr 24, 8:52 PM CDT | Special Weather Statement | JAN | Leflore | 38 min |
| Apr 24, 10:31 PM CDT | Special Weather Statement | JAN | Humphreys, Sharkey | 44 min |
| Apr 24, 11:08 PM CDT | Special Weather Statement | JAN | Holmes | 52 min |
| Apr 24, 11:16 PM CDT | Severe Thunderstorm Warning | JAN | Attala, Carroll, Holmes | 59 min |
| Apr 24, 11:18 PM CDT | Special Weather Statement | JAN | Bolivar | 27 min |
| Apr 24, 11:44 PM CDT | Flash Flood Warning | JAN | Bolivar, Washington | 2 hr |
| Apr 25, 12:01 AM CDT | Special Weather Statement | JAN | Leflore, Sunflower | 29 min |
| Apr 25, 12:09 AM CDT | Tornado Warning | JAN | Issaquena, Washington | 66 min |
| Apr 25, 12:18 AM CDT | Severe Thunderstorm Warning | JAN | Issaquena, Sharkey, Warren | 57 min |
| Apr 25, 12:24 AM CDT | Severe Thunderstorm Warning | JAN | Carroll, Grenada, Leflore | 51 min |
| Apr 25, 12:39 AM CDT | Tornado Warning | JAN | Humphreys, Issaquena, Sharkey, Yazoo | 51 min |
| Apr 25, 1:05 AM CDT | Severe Thunderstorm Warning | JAN | Hinds, Issaquena, Madison, Warren, Yazoo | 55 min |
| Apr 25, 1:11 AM CDT | Special Weather Statement | JAN | Carroll, Choctaw, Montgomery, Webster | 49 min |
| Apr 25, 1:16 AM CDT | Severe Thunderstorm Warning | JAN | Holmes | 44 min |
| Apr 25, 1:22 AM CDT | Tornado Warning | JAN | Madison, Yazoo | 38 min |
| Apr 25, 1:28 AM CDT | Severe Thunderstorm Warning | JAN | Choctaw, Montgomery, Webster | 33 min |
| Apr 25, 1:38 AM CDT | Severe Thunderstorm Warning | JAN | Hinds, Madison, Rankin | 52 min |
| Apr 25, 1:44 AM CDT | Severe Thunderstorm Warning | JAN | Attala, Leake | 61 min |
| Apr 25, 2:01 AM CDT | Tornado Warning | JAN | Leake, Madison, Rankin, Scott | 44 min |
| Apr 25, 2:23 AM CDT | Tornado Warning | JAN | Leake, Neshoba, Newton, Scott | 47 min |
| Apr 25, 2:33 AM CDT | Severe Thunderstorm Warning | JAN | Noxubee, Winston | 42 min |
| Apr 25, 2:54 AM CDT | Tornado Warning | JAN | Kemper, Lauderdale | 66 min |
| Apr 25, 3:42 AM CDT | Special Weather Statement | JAN | Lauderdale | 48 min |
| Apr 25, 4:45 AM CDT | Special Weather Statement | JAN | Winston | 30 min |
| Apr 25, 12:46 PM CDT | Special Weather Statement | JAN | Neshoba | 29 min |
| Apr 25, 1:33 PM CDT | Special Weather Statement | JAN | Kemper | 27 min |
Nearby
River Flood Warnings in Mississippi, 2015Every river flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the gauge from the NWS water service and the USGS.